# SDR YENA20160824748

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 61,769 hours, 22,425 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cable Assy
- Part number: LSEBUTK1400101
- Part serial: 02261
- Condition: Failed
- Location: Cabin
- Part time: 1,275 hours, 456 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APPROXIMATELY 2HRS 30 MINUTES INTO FLIGHT, F/A CALLED AND REPORTED A BURNING ODOR AROUND ROW 9 IN CABIN, NO SMOKE.  FURTHER INVESTIGATION REVEALED THAT THE IFE BOX UNDER SEAT 9E WAS VERY HOT AND THIS WAS PRODUCING THE ODOR.  AFT RACK POWER WAS DISCONNECTED IAW QRH HEAT AND ODOR DISSIPATED, LIVE TV SYS; C/W ELECTRICAL ODOR CHECK IAW LTV AMM 23-39-00, 5000, STEP 10.  FOUND SEAT TO SEAT CABLE AT 10R, BURNED.  
REPLACED SEAT TO SEAT CABLE AT 10-11R AND 10R XEB.  OPS CHECK PERFORMED.  OPS CHECK PASSED.
